# SDR SWAA2013082219436

- Difficulty date: July 26, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,316 hours, 61,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF THE NLG WW WEB LOCATED AT BS 259.5, BETWEEN WL 169.1 TO WL 185.  REPAIRED WEB IAW SRM.
